خانه :: اساتید :: اخبار

بازدید:30401   بروزرسانی: 14-07-1402

Mehri Javanian

Publications in Journals

International ISI30.  Mehri Javanian, Uwe Roesler
On the $(k,r)$-Quicksort on the fly process
Journal of Fixed Point Theory and Applications, Submitted (2024) . 
International ISI29.  Mehri Javanian, Uwe Roesler
Expectation of Partial Median Quicksort
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Submitted (2024) . 
International28.  Ramin Imany Nabiyyi, Mehri Javanian
Sackin and leaf-wise Wiener indices in exponential recursive trees
Discrete Mathematics, Algorithms and Applications, Submitted (2024) . 
International ISI27.  Ramin Imany Nabiyyi, Mehri Javanian
External Wiener index and saturated nodes of random exponential recursive ternary trees
Journal of Applied Mathematics, Statistics and Informatics, Submitted (2024) . 
International ISI26.  Ali Q. M. Al-Saedi, Ramin Imany Nabiyyi, Mehri Javanian
Limit law for Zagreb and Wiener indices of random exponential recursive trees
International Journal of Foundations of Computer Science, Submitted (2024) . 
International ISI25.  Ronak Fathi, Mehri Javanian
Zagreb index of exponential plane-oriented recursive trees
RAIRO - Theoretical Informatics and Applications, Submitted (2024) . 
International ISI24.  Mehri Javanian, Rafik Aguech
On the protected nodes in exponential recursive trees
Discrete Mathematics & Theoretical Computer Science Vol. 25 Issue 2 (2024PP. 1-16. 
International ISI23.  Mina Ghasemi, Mehri Javanian, Ramin Imany Nabiyyi
Note on the exponential recursive k-ary trees
RAIRO - Theoretical Informatics and Applications Vol. 57 Issue 5 (2023PP. 1-14. 
International ISC22.  Mehri Javanian, Ali M. Mosammam
Some results on asymptotic behavior of the recalls of random median Quicksort
Mathematics Interdisciplinary Research Vol. 7 Issue 4 (2022PP. 357-375. 
International21.  Mehri Javanian, Ramin Imany Nabiyyi, Jaleh Toofanpour, Mohammad Q. Vahidi-Asl
Asymptotic expectation of protected node profile in digital search trees
Journal of Applied Mathematics, Statistics and Informatics Vol. 18 Issue 1 (2022PP. 43-57. 
International ISI20.  Jaleh Toofanpour, Mehri Javanian, Ramin Imany Nabiyyi
Normal limit law for protected node profile in random recursive trees
Theory of Probability and its Applications Vol. 67 Issue 3 (2022PP. 563-578. 
International ISI19.  Ezzat Mohammad Nezhad, Mehri Javanian, Ramin Imany Nabiyyi
Weakly protected nodes in random binary search trees  
RAIRO - Theoretical Informatics and Applications Vol. 56 Issue 2 (2022PP. 1-8. 
داخلي-ISC18.  Mehri Javanian
نمایۀ تِرای های سطلی
Mathematical Researches Vol. 6 Issue 2 (2020PP. 169-182. 
International ISI17.  Mehri Javanian
Leaves in a particular class of trees
National Academy Science Letters Vol. 42 Issue 5 (2019PP. 441-444. 
International ISI16.  Mehri Javanian
Protected node profile of tries
Discrete Mathematics & Theoretical Computer Science Vol. 20 Issue 1 (2018PP. 1-20. 
International ISI15.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Analysis of digital search trees incorporated with paging
RAIRO - Theoretical Informatics and Applications Vol. 51 Issue 1 (2017PP. 7-15. 
International14.  Mehri Javanian
On the size of paged recursive trees
Discrete Mathematics, Algorithms and Applications Vol. 9 Issue 2 (2017PP. 1-10. 
International ISI13.  Michael Fuchs, Mehri Javanian
Limit behaviour of maxima in geometric words representing set partitions
Applicable Analysis and Discrete Mathematics Vol. 9 Issue 2 (2015PP. 313-331. 
داخلي-ISC12.  Mehri Javanian
مینیمال برچسب بازگشتی تصادفی-k درجات در درخت های
اندیشه آماری Vol. 19 (2015PP. 35-38. 
International ISI11.  Mehri Javanian
Limit distribution of the degrees in scaled attachment random recursive trees
Bulletin of the Iranian Mathematical Society Vol. 39 Issue 5 (2013PP. 1031-1036. 
International10.  Mehri Javanian
On the external path length of random recursive k-ary trees
Italian Journal of Pure and Applied Mathematics Vol. 31 (2013PP. 21-26. 
International9.  Mehri Javanian, Mohamad Q. Vahidi-Asl
A strong law for the size of Yule m-oriented recursive trees
Journal of Applied Mathematics, Statistics and Informatics Vol. 8 Issue 2 (2012PP. 67-72. 
International ISI8.  Mehri Javanian, Mohamad Q. Vahidi-Asl
Branches in random recursive k-ary trees
Bulletin of the Iranian Mathematical Society Vol. 38 Issue 2 (2012PP. 323-331. 
International7.  Mehri Javanian, Mohammad Q. Vahidi-Asl
External path length of random m-oriented recursive
Journal of Natural Sciences and Mathematics Contents Vol. 50 Issue 1 (2011PP. 11-18. 
International6.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Outputs in random f-ary recursive circuits
Journal of Prime Research in Mathematics Vol. 7 Issue 1 (2011PP. 9-18. 
International ISI5.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Depth of nodes in random recursive k-ary trees
Information Processing Letters (My PhD Thesis) Vol. 98 (2006PP. 115-118. 
International4.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Multidimensional interval trees
Trends in Mathematics (My PhD Thesis) (2004PP. 255-256. 
International ISI3.  Mehri Javanian, Hosam Mahmoud, Mohammad Q. Vahidi-Asl
Paths in m-ary interval trees
Discrete Mathematics (My PhD Thesis) Vol. 287 (2004PP. 45-53. 
International2.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Isolating the most recent entry in a random recursive tree by random cuts
Journal of Applied Mathematics and Computing (My MSc Thesis) Vol. 16 Issue 1 (2004PP. 115-123. 
International1.  Mehri Javanian, Mohammad Q. Vahidi-Asl
Note on the outdegree of a node in random recursive trees
Journal of Applied Mathematics and Computing (My MSc Thesis) Vol. 13 Issue 1 (2003PP. 99-103. 


Presentations in Seminars & Conferences


International 2. Mehri Javanian, Rafik Aguech
Analysis of exponential trees via contraction method

16th Iranian Statistics Conference


University of Mazandaran, Babolsar-Iran, 24 - 26 August 2022.  
International 1. Michael Drmota, Mehri Javanian
Solutions of First Order Linear Partial Differential Equations Related to Urn Models and Central Limit Theorems

The 27th Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms


Jagiellonian University, Krakow-Poland, 4 - 8 July 2016.